MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 362911
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: describe the event or problem (please provide as much detail as possible): rn entered the room at 2030 to blina pump beeping air in line.This bubble was around 3 inches of tubing ling.This rn was able to flick the air bubbles out and restart the infusion.At 2045, the pump began alarming again.Upon inspecting the line this rn noticed that the air bubble was significantly large stretching from the cassette that clips into the pump to the valve/y-site above the pump.This rm notified the charge nurses, h2 pharmacy, and the practitioner.After many attempts to get rid of the air and switching the pump out, the decision was made to hang a new bag of blina.Unsure if this event was related to bbraun tubing/pump of curlin tubing (yellow tab of curlin broke off per dayshift rn).This rn hung the new bag of blina with another rn at 2109.Tubing and pump saved on cl office.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used contaminated sample and a video were provided for investigation.Upon evaluation of the iv set, it was noted that the iv set accompanying the 362911 set had a yellow clamp that impeded the flow.The sample was leak tested with no leakage detected.To replicate the air in line alarm, the sample was attached to the pump and tested by running therapy while varying the flow rate throughout.No alarms occurred during testing.The sample was occlusion test with passing results.The outer diameter of the pump segment tubing was measured and found to be within specification.The video noted that the user performed priming on the set with no alarms.The reported concern was not confirmed.A possible root cause could be related to incomplete priming of the iv-line, infusion of cold solutions which may exhibit air bubbles coming out of the solution as the fluid warms, incomplete filling of the drip chamber during priming.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
Manufacturer (Section G)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key21741450
Report Number2523676-2025-00322
Device Sequence Number15650977
Product Code FPA
UDI-Device Identifier04046964837845
UDI-Public(01)04046964837845
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number362911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown